5 results for Omprakash Sikhwal.

Parameters for your search query:
Keyword    Omprakash Sikhwal

Open AccessArticle
Export: RIS | BibTeX | EndNote
Domination Numbers of Graphs Containing Vertex-Disjoint Cycles in Graphs
Turkish Journal of Analysis and Number Theory. 2017, 5(1), 1-4. DOI: 10.12691/tjant-5-1-1
Pub. Date: November 26, 2016Views: 8339Downloads: 5689
Open AccessArticle
Export: RIS | BibTeX | EndNote
Generalized Fibonacci – Like Sequence Associated with Fibonacci and Lucas Sequences
Turkish Journal of Analysis and Number Theory. 2014, 2(6), 233-238. DOI: 10.12691/tjant-2-6-9
Pub. Date: January 04, 2015Views: 11145Downloads: 7607Citations: 7
Open AccessArticle
Export: RIS | BibTeX | EndNote
Generalized Fibonacci-Lucas Sequence
Turkish Journal of Analysis and Number Theory. 2014, 2(6), 193-197. DOI: 10.12691/tjant-2-6-1
Pub. Date: November 30, 2014Views: 12639Downloads: 8078Citations: 1
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fibonacci Polynomials and Determinant Identities
Turkish Journal of Analysis and Number Theory. 2014, 2(5), 189-192. DOI: 10.12691/tjant-2-5-6
Pub. Date: October 21, 2014Views: 12330Downloads: 7622
Open AccessArticle
Export: RIS | BibTeX | EndNote
Identities of Generalized Fibonacci-Like Sequence
Turkish Journal of Analysis and Number Theory. 2014, 2(5), 170-175. DOI: 10.12691/tjant-2-5-3
Pub. Date: October 15, 2014Views: 13318Downloads: 8320Citations: 6
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals

Article Types